$V$-Limit Analysis of Vector-Valued Mappings

  • P. I. Kogut
  • Т. M. Rudyanova


For an arbitrary net of mappings defined on subsets of the Hausdorff space (X, τ) and acting into a vector topological space (Y, τ) semiordered by a solid cone Λ, we introduce the notion of V-limit. We investigate topological and sequential properties of V-limit mappings and establish sufficient conditions for their existence. The results presented can be used as a basis for the procedure of averaging of problems of vector optimization.
How to Cite
Kogut, P. I., and RudyanovaТ. M. “$V$-Limit Analysis of Vector-Valued Mappings”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 12, Dec. 2000, pp. 1661-75, https://umj.imath.kiev.ua/index.php/umj/article/view/4570.
Research articles